Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 184, NWS Bismarck, ND

July 23, 2016Burleigh County, Kidder County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 23, 2016, 9:00 AM CDT for Burleigh County, Kidder County, North Dakota. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2016, 9:00 AM CDT (14:00 UTC)
Expired
Jul 23, 2016, 10:00 AM CDT
In force
60 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Burleigh County, ND, Kidder County, ND

The radar

The Bismarck radar (KBIS), 68 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 9:12 AM CDTHAIL 15 Ssw Steele, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 2.0 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 322 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-509 J/kg
Mixed-layer LCL
1691 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
322 m²/s²
0-3 km storm-relative helicity
599 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted.

706 
WUUS53 KBIS 231400
SVRBIS
NDC015-043-231500-
/O.NEW.KBIS.SV.W.0184.160723T1400Z-160723T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
900 AM CDT SAT JUL 23 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  EAST CENTRAL BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1000 AM CDT

* AT 859 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF STEELE...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  STEELE AROUND 910 AM CDT. 
  DAWSON AND LAKE ISABEL AROUND 925 AM CDT. 
  TAPPEN AROUND 935 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE CRYSTAL
SPRINGS AND DRISCOLL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4667 10008 4688 10024 4707 9949 4668 9945
TIME...MOT...LOC 1359Z 250DEG 28KT 4677 10002 

HAIL...1.00IN
WIND...60MPH
 
$$

HAMILTON
3 follow-up statements
394 
WWUS53 KBIS 231421
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
921 AM CDT SAT JUL 23 2016

NDC015-231429-
/O.CAN.KBIS.SV.W.0184.000000T0000Z-160723T1500Z/
BURLEIGH ND-
921 AM CDT SAT JUL 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BURLEIGH COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4676 10004 4691 10008 4707 9949 4673 9946
TIME...MOT...LOC 1419Z 243DEG 24KT 4684 9989 

$$

NDC043-231500-
/O.CON.KBIS.SV.W.0184.000000T0000Z-160723T1500Z/
KIDDER ND-
921 AM CDT SAT JUL 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR SOUTHERN KIDDER COUNTY...

AT 919 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER STEELE...MOVING
NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  LAKE ISABEL AROUND 930 AM CDT. 
  DAWSON AROUND 935 AM CDT. 
  TAPPEN AROUND 945 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE CRYSTAL
SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4676 10004 4691 10008 4707 9949 4673 9946
TIME...MOT...LOC 1419Z 243DEG 24KT 4684 9989 

HAIL...1.25IN
WIND...60MPH
 
$$

HAMILTON
736 
WWUS53 KBIS 231438
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
938 AM CDT SAT JUL 23 2016

NDC043-231500-
/O.CON.KBIS.SV.W.0184.000000T0000Z-160723T1500Z/
KIDDER ND-
938 AM CDT SAT JUL 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR SOUTHERN KIDDER COUNTY...

AT 936 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DAWSON...OR 9
MILES EAST OF STEELE...MOVING EAST AT 30 MPH. ANOTHER SEVERE
THUNDERSTORM WAS JUST EAST OF STEELE...ALSO MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STEELE...TAPPEN...DAWSON...LAKE ISABEL AND CRYSTAL SPRINGS. 

HAIL THE SIZE OF QUARTERS WAS REPORTED NEAR STEELE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4676 10004 4691 10008 4707 9949 4673 9946
TIME...MOT...LOC 1436Z 252DEG 27KT 4686 9972 

HAIL...1.00IN
WIND...60MPH
 
$$

VINING
091 
WWUS53 KBIS 231459
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
959 AM CDT SAT JUL 23 2016

NDC043-231508-
/O.EXP.KBIS.SV.W.0184.000000T0000Z-160723T1500Z/
KIDDER ND-
959 AM CDT SAT JUL 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KIDDER COUNTY WILL
EXPIRE AT 1000 AM CDT...
                
THE STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS...ESPECIALLY IN THE DAWSON AND TAPPEN AREAS.

LAT...LON 4676 10004 4691 10008 4707 9949 4673 9946
TIME...MOT...LOC 1454Z 250DEG 28KT 4686 9972 

$$

VINING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 6:07 AM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jul 23, 6:07 AM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
607 AM CDT SAT JUL 23 2016

.UPDATE...
Issued at 607 AM CDT Sat Jul 23 2016

Convection is slowly intensifying across central ND as of 11 UTC.
HRRR and HRRR-experimental simulations have generally suggested an
uptick in intensity to the thunderstorm activity through 15 UTC,
and their updraft helicity signatures have at times signaled some
risk of organized, severe storms. However, there's been little in
the way of run-to-run continuity in those simulations, which in
turn lowers our confidence in the specifics of storm evolution
through the morning. Suffice to say that the MUCAPE-shear setting
is favorable for a few severe storms, along with heavy rainfall.

All we did with this update was refresh hourly fields through the
late afternoon using a consensus of recent short-range guidance.
We will leave the flash flood watch in tact with this cycle, but
parts of it may be cancelled with the next update.

&&

.SHORT TERM...(Today and tonight)
Issued at 250 AM CDT Sat Jul 23 2016

Main highlight today is the ongoing showers and thunderstorms across
portions of western and central North Dakota. Tied to this is a
flood watch for central ND which remains in effect through early
afternoon.

The latest water vapor imagery shows the upper level low circulating
over southeast Alberta with an associated cold front now into
eastern Montana. Much drier air behind the front with dewpoints in
the 40s. This front will be into western ND around 12z Saturday,
then shifting into central ND by 18z. Still expect periodic
showers and thunderstorms ahead of the cold front. Some storms
will contain very heavy downpours. The drier air in Montana will
spill into western ND this afternoon.

Severe thunderstorms possible across the James River Valley today
as noted by SPC day one outlook. With the cold front not pushing
through until 21z-00z, the greatest cape axis and shear will
reside here for possible severe thunderstorms.

Farther west, expect drier but windy conditions with increasing
sunshine. Tranquil weather tonight with a clear sky expected. Lows
will mainly be in the 50s.

.LONG TERM...(Sunday through Friday)
Issued at 250 AM CDT Sat Jul 23 2016

Shortwave ridging temporarily dominates Sunday and most of Monday
resulting in dry and warmer weather. Monday afternoon, the threat
for showers and thunderstorms returns in southwest ND then expands
into central ND Monday night. Tuesday through Friday expect near
daily chances for showers and thunderstorms as a unsettled west to
northwest flow takes control. The GFS and ECMWF in good agreement
with precipitation chances exiting from west to east Friday,
followed by a dry Saturday. Highs for the week will begin warm
with 80s to lower 90s, followed by a gradual cooling trend
Wednesday through Friday. During this time highs will range from
the 70s north to around 80 south.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 607 AM CDT Sat Jul 23 2016

A cold front will move into the western terminals of KISN/KDIK
between 12z-15z Saturday, then into the central terminals of
KMOT/KBIS. KJMS will have the front push through around 20z-21z.
Scattered showers and thunderstorms can be expected until the front
passes through. Gusty west-northwest winds of 20kt to 30kt behind
the front. Vfr cigs/vsbys expected outside of any thunderstorms
activity, while brief periods of mvfr/ifr expected with the stronger
storms.

&&

.BIS Watches/Warnings/Advisories...
Flash Flood Watch until 1 PM CDT /noon MDT/ this afternoon for
NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051.

&&

UPDATE...CJS
SHORT TERM...KS
LONG TERM...KS
AVIATION...KS
Hazardous weather outlook, Jul 23, 6:24 AM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
624 AM CDT SAT JUL 23 2016

NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-241130-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
624 AM CDT SAT JUL 23 2016 /524 AM MDT SAT JUL 23 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR IN THE MORNING THEN
TAPER OFF FROM WEST TO EAST THIS AFTERNOON. A FEW STORMS MAY BE
SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL EARLY AFTERNOON. SOME
THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL. SEE
WWWW.WEATHER.GOV/BIS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CHANCES FOR THUNDERSTORMS CAN BE EXPECTED MONDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY.

NDZ001-009-017-018-031>033-040-041-043-044-241130-
DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
HETTINGER-BOWMAN-ADAMS-
624 AM CDT SAT JUL 23 2016 /524 AM MDT SAT JUL 23 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS MORNING. NO SEVERE
WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CHANCES FOR THUNDERSTORMS CAN BE EXPECTED MONDAY AFTERNOON THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CJS/KS

In the hours before

Special weather statement, Jul 23, 7:58 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
758 AM CDT SAT JUL 23 2016

NDZ021>023-035-036-231345-
KIDDER ND-BURLEIGH ND-WELLS ND-MCLEAN ND-SHERIDAN ND-
758 AM CDT SAT JUL 23 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SHERIDAN...
NORTHWESTERN KIDDER...SOUTHEASTERN MCLEAN...NORTHERN BURLEIGH AND
SOUTHWESTERN WELLS COUNTIES UNTIL 845 AM CDT...

AT 756 AM CDT...A LARGE AREA OF STRONG THUNDERSTORMS WERE CLUSTERED
OVER NORTHERN BURLEIGH COUNTY...ROUGHLY 5 MILES SOUTHWEST OF
WING...OR 26 MILES NORTHWEST OF STEELE...MOVING NORTHEAST AT 40 MPH.

PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MCCLUSKY...WILTON...WING...GOODRICH...MERCER...HURDSFIELD...TUTTLE...
REGAN...CHASELEY...BALDWIN...DENHOFF...ARENA AND NEW JOHNS LAKE.

LAT...LON 4693 10084 4715 10093 4753 10081 4751 9976
      4691 9996
TIME...MOT...LOC 1256Z 217DEG 39KT 4708 10036

HAMILTON
Local storm report, Jul 23, 8:00 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
800 AM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       4 E BISMARCK            46.81N 100.70W
07/23/2016  M2.50 INCH       BURLEIGH           ND   PUBLIC

            STORM TOTAL OF 2.5 INCHES OF RAIN AND PEA SIZE HAIL
            THIS MORNING.

&&

AC
Local storm report, Jul 23, 8:28 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
828 AM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 AM     HEAVY RAIN       6 SW RUSO               47.78N 101.03W
07/23/2016  M1.36 INCH       MCLEAN             ND   CO-OP OBSERVER

            STORM TOTAL

&&

AC
Local storm report, Jul 23, 8:33 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
833 AM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 AM     HEAVY RAIN       8 NE MAKOTI             48.04N 101.68W
07/23/2016  M1.79 INCH       WARD               ND   CO-OP OBSERVER

            STORM TOTAL

&&

AC
Local storm report, Jul 23, 8:48 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
848 AM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     HEAVY RAIN       MINOT                   48.23N 101.30W
07/23/2016  M2.00 INCH       WARD               ND   BROADCAST MEDIA

            STORM TOTAL SO FAR

&&

AC
Special weather statement, Jul 23, 8:48 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
848 AM CDT SAT JUL 23 2016

NDZ022-023-035>037-231430-
STUTSMAN ND-KIDDER ND-BURLEIGH ND-WELLS ND-SHERIDAN ND-
848 AM CDT SAT JUL 23 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
SHERIDAN...KIDDER...NORTHWESTERN STUTSMAN...EASTERN BURLEIGH AND
WELLS COUNTIES UNTIL 930 AM CDT...

AT 846 AM CDT...STRONG THUNDERSTORMS WERE CLUSTERED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF FESSENDEN TO NEAR ROBINSON TO 7
MILES NORTH OF BRADDOCK. MOVEMENT WAS EAST AT 25 MPH.

PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
STEELE...FESSENDEN...TAPPEN...GOODRICH...HURDSFIELD...TUTTLE...PETTIBONE...
DAWSON...CATHAY...ROBINSON...LAKE ISABEL...DRISCOLL...BOWDON...SYKESTON...
CHASELEY...LAKE WILLIAMS...CHASE LAKE AND HORSEHEAD LAKE.

ALSO...INTERSTATE 94 ACROSS KIDDER COUNTY.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4705 10016 4764 10018 4777 9930 4756 9927
      4723 9933 4663 9962 4663 10036
TIME...MOT...LOC 1346Z 259DEG 23KT 4758 9979 4719 9979 4666 10014

HAMILTON

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:34 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, Stark56 min
Jul 22, 9:37 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams53 min
Jul 22, 11:34 PM CDTSpecial Weather StatementBISMorton26 min
Jul 23, 12:05 AM CDTSpecial Weather StatementBISRolette25 min
Jul 23, 6:09 AM CDTSpecial Weather StatementBISKidder36 min
Jul 23, 6:16 AM CDTSpecial Weather StatementBISMcHenry, McLean, Ward44 min
Jul 23, 6:43 AM CDTSpecial Weather StatementBISMorton47 min
Jul 23, 7:27 AM CDTSpecial Weather StatementBISBurleigh48 min
Jul 23, 7:58 AM CDTSpecial Weather StatementBISBurleigh47 min
Jul 23, 8:48 AM CDTSpecial Weather StatementBISKidder, Wells42 min
Jul 23, 10:24 AM CDTSpecial Weather StatementBISStutsman51 min
Jul 23, 11:14 AM CDTSpecial Weather StatementBISLaMoure61 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.